# SDR SWAA2021092210390

- Difficulty date: August 24, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737*
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX ; 2021-392080 / [15] REPLACED ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 4 REV - AND DWG 111A6000 SHEET 2 REV. B. MATERIAL USED: BAC1490-2782; PO#2021-184600.; [16] TASK CARD COMPLETED  RII
